# SDR SWAA2015092844344

- Difficulty date: August 17, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT GALLEY DOOR SKIN CUT OUT CRACKED, LOWER FWD CORNER.  REPAIRED SKIN IAW ER & EA.
